# SDR DLM88991397

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE APPEARED IN CABIN FROM TAIL SECTION     CAUSING BOTH AFT LAV SMOKE DETECTORS TO SOUND.  BORESCOPED BOTH ENGINES, REPLACED BAGS, PERFORMED DUCT BURNOUT.
